MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE; PISTON SYRINGE
Catalog Number 309579
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter: address unavailable.Bd corporate address used.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringe was received damaged.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: material no.: 309579, batch no.: 8329717.It was reported the product was received damaged.Verbatim: product is damaged/leaking/outdated.Please let us know if a call tag will be issued or if you would like us to destroy or donate the product.
 
Additional Manufacturer Narrative
Correction: this complaint is a service complaint and not a product complaint.Complaint to be cancelled as a product complaint.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringe was received damaged.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: material no.: 309579 batch no.: 8329717.It was reported the product was received damaged.Verbatim: product is damaged/leaking/outdated.Please let us know if a call tag will be issued or if you would like us to destroy or donate the product.

Brand Name
BD LUER-LOK SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8544383
Report Number1213809-2019-00470
Device Sequence Number16754914
Product Code FMF
UDI-Device Identifier30382903095798
UDI-Public30382903095798
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number309579
Device Lot Number8329717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;